# SDR 2008FA0000500

- Difficulty date: July 13, 2008
- Submitted: July 24, 2008
- Operation: General aviation
- Aircraft: N67SF
- Make and model: Cessna 550
- Aircraft serial: 5500243
- Engine: Pwa JT15D5
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire
- Condition: Chafed
- Location: Thrust Reverser
- Part time: 6,216 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AFTER DEPARTURE, THE LT THRUST REVERSER DEPLOY LIGHT ILLUMINATED.  NO ABNORMAL FLIGHT CHARACTERISTICS WERE FELT IN THE AC.  AFM PROCEDURES WERE FOLLOWED AND A SAFE LANDING BACK AT DEPARTURE AIRPORT WAS MADE.  AFTER LANDING, THE PILOT CYCLED THE LT THRUST REVERSER AND THE LIGHT EXTINGUISHED.  THE TRIP WAS CANCELLED UNTIL THE AIRCRAFT COULD BE INSPECTED.  INVESTIGATION REVEALED A WIRE FOR THE DEPLOY SWITCH HAD CHAFED TO GROUND AT THE STRUCTURE OF THE LT THRUST REVERSER OB STANG.  THE DAMAGED WIRE WAS REPAIRED AND THE WIRE BUNDLE IN THAT AREA WAS REPOSITIONED TO PREVENT ANY FURTHER CHAFING.  OPS CHECK OF THE THRUST REVERSER SYSTEM AFTER REPAIR WAS NORMAL.  (K)
